Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 182, NWS Jacksonville, FL

July 15, 2004Camden County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2004, 5:58 PM EDT for Camden County, Georgia; Nassau County, Florida. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2004, 5:58 PM EDT (21:58 UTC)
Expired
Jul 15, 2004, 7:00 PM EDT
In force
62 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 33 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:15 PM EDTTSTM WND DMGCallahan, FLFEW TREES DOWN ON POWERLINES. LARGE LIMBS DOWN. NUMEROUS LIGHTNING STRIKES TO TRANSFORMERS. REPORTED BY OKEFENOKEE REMC.
Jul 15, 6:15 PM EDTTSTM WND DMGCallahan, FLFEW TREES DOWN ON POWERLINES. LARGE LIMBS DOWN. NUMEROUS LIGHTNING STRIKES TO TRANSFORMERS. REPORTED BY OKEFENOKEE REMC.
Jul 15, 6:15 PM EDTTSTM WND DMGColesburg, GAPOWERLINES DOWN AND TREES ON POWERLINES.
Jul 15, 6:15 PM EDTTSTM WND DMGColesburg, GAPOWERLINES DOWN AND TREES ON POWERLINES.
Jul 15, 6:15 PM EDTHAIL 0.75Kings Ferry, FLDIME SIZE HAIL. REPORED BY OKEFENOKEE REMC.
Jul 15, 6:15 PM EDTHAIL 0.75Kings Ferry, FLDIME SIZE HAIL. REPORED BY OKEFENOKEE REMC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 4:10 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2004-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2004-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2953 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 152158
SVRJAX
FLC089-GAC039-152300-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT THU JUL 15 2004

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NASSAU COUNTY IN NORTHEAST FLORIDA
  CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 700 PM EDT

* AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 8 MILES WEST
  OF HILLIARD...OR ABOUT 8 MILES SOUTH OF FOLKSTON...MOVING EAST AT
  35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 700 PM EDT...
  HILLIARD AND BRYCEVILLE...
  KINGS FERRY AND CALLAHAN...
  NASSAU VILLAGE-RATLIFF AND WAVERLY...
  COLESBURG AND WOODBINE...
  KINGSLAND...
  HARRIETTS BLUFF...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.


LAT...LON 3076 8146 3059 8143 3063 8148 3060 8150
      3057 8172 3033 8201 3058 8196 3077 8201
      3088 8184 3109 8189 3115 8173 3104 8148
      3100 8149 3094 8139
$$

WELSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:42 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 15, 2:42 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT THU JUL 15 2004

.CURRENTLY...STRONG TO SVR TSTMS ONGOING ACROSS THE E 1/2 OF THE
AREA. THIS ACTIVITY IS FIRING IN RESPONSE TO A COMBINATION OF HIGH
INSTABILITY...A VORTICITY AXIS EXTENDING FROM THE W ATLC ACROSS N FL
TO THE N CENTRAL GOMEX (WITH INDIVIDUAL VORT MAXES MOVING ALONG
IT)... AND STRENGTHENING LOW-LEVEL SHEAR. 500 MB TEMPS HAVE DROPPED
UPSTREAM TO AROUND -9C AND LIS ARE APPROACHING -10. ONLY NVA
(NEGATIVE VORTICITY ADVECTION) NW OF THE AREA IS PREVENTING TSTMS
FROM ERUPTING...BUT ISOLD CONVECTION OVER SE AL AND OUR N GA ZONES
MAY BE SIGN OF MORE EXTENSIVE DEVELOPMENT LATER IN THE DAY AHEAD OF
SFC FRONT.

.SHORT TERM...LOSS OF DAYTIME HEATING AND LACK OF DYNAMICS WILL
REDUCE POPS THIS EVENING...ALTHO SHEAR AXIS WILL REMAIN ACROSS S
ZONES. IN ADDITION...ANY OUTFLOWS INTO VERY UNSTABLE AIR OVER
REMAINDER OF ZONES MAY KEEP CONVECTION GOING LATE IF IT CAN DEVELOP.
FOR NOW...WILL KEEP CHANCE POPS THRU EVENING OVER MOST ZONES AND
DIMINISH TOWARD MIDNIGHT. MAY NEED TO ADJUST THIS TOWARD PRESS TIME.

FRI...LACK OF ORGANIZED PVA WILL LEAD TO LESS BUT MORE UNIFORM
COVERAGE OF MAINLY AFTN TSTMS. HOWEVER...THIS FCST IS CONTINGENT ON
NO IMPULSES MOVING RAPIDLY SE ON BACKSIDE OF ABNORMALLY DEEP ATLC
TROF. NEEDLESS TO SAY...THERE IS A LOT OF UNCERTAINTY WITH THIS
FCST. MAV MOS SHOWS VERY HIGH POPS...WITH MORE THAN 80% ACROSS S
ZONES. THINK THIS IS OVERDONE...BUT ALSO DONT BUY LACK OF
SIGNIFICANT POPS IN ETA. SO...WILL USE GFS PRECIP FIELD BUT SCALE
BACK ROUGHLY 20%. THANX FOR COORD MLB/TBW

SAT...MODEL DIFFERENCES CONTINUE WITH GFS DEVELOPING SIGNIFICANT SFC
LOW NR KATL. NO SUCH DEVELOPMENT IN ETA SUITE. HOWEVER...MOS NUMBERS
CLOSE SO WILL GENERALLY BLEND WITH ROUGHLY 60% AREA-WIDE.

.LONG TERM...GRADUALLY REDUCE POPS THRU THE PERIOD AS GFS INDICATES
MORE MID-LEVEL DRYING OCCURS AND PATTERN DAMPENS SOMEWHAT BY THE
MIDDLE OF NEXT WEEK.

&&

.MARINE...ANOTHER NOCTURNAL SURGE TONIGHT WITH SCEC NEEDED. NOT MUCH
CHANGE TO REMAINDER OF FCST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG 70 94 72 89 / 30 30 20 60
SSI 75 90 76 88 / 40 30 20 60
JAX 73 92 73 90 / 40 40 30 60
SGJ 75 91 75 90 / 40 50 30 60
GNV 72 90 72 88 / 30 50 40 60
OCF 72 89 72 88 / 30 50 40 50
&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
&&

CARROLL/CAMP
Hazardous weather outlook, Jul 15, 9:30 AM EDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT THU JUL 15 2004

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151600-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
930 AM EDT THU JUL 15 2004

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS LATE THIS MORNING WITH
THE EARLY DEVELOPMENT IN THE SUWANNEE VALLEY AND ALONG THE
FLORIDA/GEORGIA STATE LINE.  BEST CHANCES MAINLY IN THOSE COUNTIES
ALONG AND NORTH OF INTERSTATE 10. STORMS WILL BE MOVING EAST AT 20
MPH. A FEW STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE DOWNBURST
WIND GUSTS TO 50 MPH...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL TO 2 INCHES OR MORE.

HEAT INDICES MAY APPROACH 105 DEGREES IN AREAS THAT DO NOT GET EARLY
RAIN...LATER THIS AFTERNOON. INDICES THIS HIGH CAN RESULT IN HEAT
EXHAUSTION IN A SHORT AMOUNT OF TIME. IF YOU PLAN TO BE
OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY.
DRINK PLENTY OF NON-ALCOHOLIC FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED MAINLY AFTERNOON THROUGH LATE EVENING THUNDERSTORMS WILL
CONTINUE EACH DAY THROUGH THE PERIOD. ISOLATED STORMS WILL PRODUCE
STRONG GUSTY WINDS AND HAIL.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

WELSH

In the hours before

Special weather statement, Jul 15, 5:25 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 PM EDT THU JUL 15 2004

FLZ023-030-031-152215-
BAKER FL-BRADFORD FL-UNION FL-
525 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...UNION
AND BAKER COUNTIES FOR STRONG THUNDERSTORM WINDS UNTIL 615 PM EDT...

AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
21 MILES NORTH OF SANDERSON TO 11 MILES SOUTH OF RAIFORD...OR ALONG A
LINE EXTENDING FROM 15 MILES SOUTHEAST OF FARGO TO 10 MILES SOUTHEAST
OF LAKE BUTLER...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...RAIFORD...
ELLERBEE AND GLEN ST. MARY THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.  ALSO
HEAVY RAIN AND FREQUENT LIGHTNING WILL OCCUR.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Local storm report, Jul 15, 5:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT THU JUL 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          HORTENSE                31.33N 81.96W
07/15/2004                   BRANTLEY           GA   PUBLIC

            TRUCKER REPORTED TORNADO FOLLOWED HIM DOWN US 301. CALLED
            FROM HORTENSE TO WAYNE COUNTY EM.

&&

CARROLL
Special weather statement, Jul 15, 5:34 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT THU JUL 15 2004

GAZ149-163-152215-
ATKINSON GA-CLINCH GA-
534 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH AND
ATKINSON COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 615 PM
EDT...

AT 534 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
PEARSON TO 5 MILES EAST OF HOMERVILLE...OR ALONG A LINE EXTENDING
FROM PEARSON TO 3 MILES SOUTHWEST OF ARGYLE...MOVING EAST AT 20 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...HOMERVILLE AND COGDELL THROUGH 615 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO OCCUR. STAY INDOORS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Jul 15, 5:45 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT THU JUL 15 2004

GAZ152-152230-
BRANTLEY GA-
545 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY
FOR STRONG THUNDERSTORM WINDS VALID UNTIL 630 PM EDT...

AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
9 MILES NORTHWEST OF RAYBON TO 10 MILES WEST OF NAHUNTA...OR ALONG A
LINE EXTENDING FROM 5 MILES SOUTH OF PATTERSON TO HOBOKEN...MOVING
EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND RAYBON AND NAHUNTA THROUGH 630 PM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO OCCUR.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Local storm report, Jul 15, 5:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT THU JUL 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             NICHOLLS                31.52N 82.64W
07/15/2004  1.00 INCH        COFFEE             GA   PUBLIC

            QUARTER SIZE HAIL.

0530 PM     HAIL             WARESBORO               31.25N 82.47W
07/15/2004  0.88 INCH        WARE               GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF NICKEL SIZE HAIL FROM PARTS OF THE
            COUNTY. WINDS ESTIMATED 40 TO 50 MPH NEAR WARESBORO.

0532 PM     TSTM WND DMG     WARESBORO               31.25N 82.47W
07/15/2004                   WARE               GA   PUBLIC

            TREES DOWN ALONG HIGHWAY 122.

0535 PM     TSTM WND DMG     WAYCROSS                31.21N 82.36W
07/15/2004                   WARE               GA   EMERGENCY MNGR

            POWER POLE DOWN AND TREE DOWN ON CAR. ALSO DIME SIZE HAIL
            AND ESTIMATED 60 MPH WINDS IN THE EMERSON PARK AREA.
            REPORTED BY 911 CENTER.

0540 PM     TSTM WND DMG     WAYCROSS                31.21N 82.36W
07/15/2004                   WARE               GA   PUBLIC

            NUMEROUS TREES DOWN ALL OVER THE CITY. US-1 UNDERPASS IN
            WAYCROSS FLOODED AND BLOCKED OFF.

&&

CARROLL
Special weather statement, Jul 15, 5:52 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT THU JUL 15 2004

FLZ024-025-032-152230-
CLAY FL-DUVAL FL-NASSAU FL-
552 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU...CLAY AND
DUVAL COUNTIES FOR STRONG THUNDERSTORM WINDS UNTIL 630 PM EDT...

AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
20 MILES WEST OF CALLAHAN TO 23 MILES SOUTHWEST OF DOCTORS INLET...OR
ALONG A LINE EXTENDING FROM 17 MILES WEST OF HILLIARD TO 13 MILES
SOUTHEAST OF RAIFORD...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRYCEVILLE...NORMANDY...
NASSAU VILLAGE-RATLIFF...JACKSONVILLE HEIGHTS...DOCTORS INLET AND
CALLAHAN THROUGH 630 PM EDT. GUSTY WINDS OF UP TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAIN AND
FREQUENT LIGHTNING WILL ALSO OCCUR.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 12:00 PM EDTSevere Thunderstorm WarningJAXCharlton45 min
Jul 15, 12:46 PM EDTSevere Thunderstorm WarningJAXCharlton44 min
Jul 15, 1:45 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne45 min
Jul 15, 2:10 PM EDTSevere Thunderstorm WarningJAXCoffee50 min
Jul 15, 2:13 PM EDTSevere Thunderstorm WarningJAXAppling47 min
Jul 15, 2:23 PM EDTSevere Thunderstorm WarningJAXBacon52 min
Jul 15, 2:41 PM EDTSevere Thunderstorm WarningJAXWayne49 min
Jul 15, 2:50 PM EDTSevere Thunderstorm WarningJAXWare40 min
Jul 15, 3:02 PM EDTSevere Thunderstorm WarningJAXPierce43 min
Jul 15, 3:06 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne39 min
Jul 15, 3:09 PM EDTTornado WarningJAXPierce, Ware51 min
Jul 15, 3:32 PM EDTSevere Thunderstorm WarningJAXWayne43 min
Jul 15, 3:42 PM EDTTornado WarningJAXWayne33 min
Jul 15, 3:57 PM EDTSevere Thunderstorm WarningJAXClinch48 min
Jul 15, 4:00 PM EDTTornado WarningJAXWare45 min
Jul 15, 4:14 PM EDTSevere Thunderstorm WarningJAXJeff Davis46 min
Jul 15, 4:20 PM EDTSevere Thunderstorm WarningJAXCoffee40 min
Jul 15, 4:21 PM EDTSevere Thunderstorm WarningJAXAppling39 min
Jul 15, 4:36 PM EDTSevere Thunderstorm WarningJAXCharlton39 min
Jul 15, 4:48 PM EDTTornado WarningJAXBacon57 min
Jul 15, 4:52 PM EDTTornado WarningJAXCoffee8 min
Jul 15, 4:53 PM EDTSevere Thunderstorm WarningJAXWare37 min
Jul 15, 5:15 PM EDTTornado WarningJAXWare30 min
Jul 15, 5:19 PM EDTSevere Thunderstorm WarningJAXPierce41 min
Jul 15, 5:20 PM EDTSevere Thunderstorm WarningJAXCoffee40 min
Jul 15, 5:28 PM EDTSevere Thunderstorm WarningJAXCharlton47 min
Jul 15, 6:03 PM EDTSevere Thunderstorm WarningJAXWare42 min
Jul 15, 6:06 PM EDTSevere Thunderstorm WarningJAXGlynn54 min
Jul 15, 6:26 PM EDTTornado WarningJAXGlynn34 min
Jul 15, 10:38 AM EDTSevere Thunderstorm WarningJAXNassau52 min
Jul 15, 11:20 AM EDTSevere Thunderstorm WarningJAXColumbia40 min
Jul 15, 11:23 AM EDTSevere Thunderstorm WarningJAXHamilton52 min
Jul 15, 11:37 AM EDTSpecial Marine WarningJAX53 min
Jul 15, 1:02 PM EDTSpecial Marine WarningJAX58 min
Jul 15, 1:15 PM EDTSevere Thunderstorm WarningJAXDuval45 min
Jul 15, 1:31 PM EDTSpecial Marine WarningJAX59 min
Jul 15, 1:47 PM EDTSevere Thunderstorm WarningJAXPutnam43 min
Jul 15, 3:32 PM EDTSpecial Marine WarningJAX118 min
Jul 15, 4:13 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee47 min
Jul 15, 6:10 PM EDTTornado WarningJAXNassau35 min
Jul 15, 6:29 PM EDTSpecial Marine WarningJAX61 min
Jul 15, 6:52 PM EDTTornado WarningJAXDuval38 min
Jul 15, 6:59 PM EDTSpecial Marine WarningJAX91 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.